# SDR AALA2020081769030

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  R1 DOOR EMERGENCY POWER ASSIT BATTERY ASSEMBLY DOES NOT FLASH GREEN WHEN ARMED. REMOVED AND REPLACED DOOR 1R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK IAW AMM 52-11-20-000-806-001.
